Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Periods coming only on taking thyroid medicines. What could be the reason?

hi.. im 21 years old.. i had thyroid ... now wen i checked became normal... but still doctor told me 2 continue the medicine ... im taking my tablets properly daily in empty stomach ... and the problem is im not getting my periods properly... only if i take medicines getting it... once stopped... periods is not coming... when i did a scan of my uterus ... d report reult was normal only... but still the problem of periods not solved... can u tell me why it happens?? im going to gym because of weight gain ... is the problem because of going to gym??
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You have to take the medicines for your hypothyroidism life long.
Obesity can result in irregular periods.
Your problem is not because of going to gym.
You must go for regular gym along with reduction in your calories for reduction of weight
You may be suffering from POLY CYSTIC ovaries so you get hormonal studies done to rule this out.
Consult a gynecologist for the required investigations.
Answered: Sat, 7 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor